# SDR AALA20000681

- Difficulty date: April 20, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459951
- Condition: Failed
- Location: Acm Bay
- Component: Air Conditioning Sys, Honeywell
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0697 - DURING DESCENT, DETECTED A BURNING SMELL IN COCKPIT AND CABIN.  LANDED DFW WITHOUT INCIDENT. REPLACED LT  PACK RECIRCULTION FAN.  ACCOMPLISHED PACK BURN-OUT.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
